# SDR SWAA2023102007096

- Difficulty date: October 4, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 26,522 hours, 12,730 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 194FL HAS A SMALL DENT WITH DELAMINATION. DAMAGE IS MARKED<[01] REMOVED DAMAGE PER SRM 51-70-05-2R-1. POTTED CORE PER SRM 51-70-05-2R-11.;[02] INSPECTED WORK PERFORMED ON C/A #1;[03] INSTALLED REPAIR PLIES IAW SRM 51-70-05-2R;[04] INSPECTED WORK PERFORMED;[05] APPLIED RESIN SEALER PER SRM 51-70-08.;[06] RESTORED SURFACE FINISH PER AMM 51-51-99. REPAIRED PER SRM 51-70-05-2R-1.;[07] RESTORED SURFACE FINISH PER AMM 51-51-99. REPAIRED PER SRM 51-70-05-2R-1.
